# SDR 2004F00118

- Difficulty date: September 12, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DAMAGE ON UPPER SKIN AND CORROSION ON FLOOR PANEL NR 151BF IN AFT CARGO BAY.  FABRICATED AND INSTALLED NEW AFT CARGO COMPARTMENT, FLOOR PANEL NR 151BF.  (M)
